# SDR MASA200601346

- Difficulty date: May 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,977 hours, 15,630 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6111 PHX - STALL FAIL CAUTION.  MAINTENANCE PERFORMED A RESET AND AN OPERATIONAL CHECK OF THE SYSTEM WITH NO DUPLICATION OF CAUTION.
